# SDR IPXA2022092786663

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 36,754 hours, 25,213 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEG1AFT CARGO COMPARTMENT HAS EXISTING FRAME REPAIR AT STA 1480, BETWEEN S-23R AND S-28R.REPAIRED PER UPS EO B757-5310-84746-A AND VT MAE EA 757-5360-A3028.
